CaltechAUTHORS
  A Caltech Library Service

Global stability of Vegas-like TCP flow

Choe, Hyojeong and Low, Steven H. and Lee, Jin S. (2004) Global stability of Vegas-like TCP flow. In: Proceedings of the 2004 American Control Conference. Vol.2. IEEE , Piscataway, NJ, pp. 1679-1682. ISBN 0-7803-8335-4. https://resolver.caltech.edu/CaltechAUTHORS:20170810-104523250

[img] PDF - Published Version
See Usage Policy.

180kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-104523250

Abstract

A TCP Vegas flow adapts its sending rate to maintain a constant backlog in its path. The stability of nonlinear adaptation has been analyzed based on linearization and only accounted for a small signal. We extend the error model of TCP-like flow to a state-dependent coefficient form with nonlinear state feedback. The nonlinear feedback is here approximated by a saturation function. Using a quadratic Lyapunov function approach, we find a domain of attraction to show that the unique equilibrium point of the system is asymptotically stable in the domain.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://ieeexplore.ieee.org/document/1386820/PublisherArticle
ORCID:
AuthorORCID
Low, Steven H.0000-0001-6476-3048
Additional Information:© 2004 AACC.
Record Number:CaltechAUTHORS:20170810-104523250
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-104523250
Official Citation:Hyojeong Choe, S. H. Low and J. S. Lee, "Global stability of Vegas-like TCP flow," Proceedings of the 2004 American Control Conference, Boston, MA, USA, 2004, pp. 1679-1682 vol.2. URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1386820&isnumber=30162
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80090
Collection:CaltechAUTHORS
Deposited By: Pengcheng You
Deposited On:14 Aug 2017 17:24
Last Modified:09 Mar 2020 13:19

Repository Staff Only: item control page